Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Knot above shoulder, swollen hand, bruising, weakness, tingling in left arm. Symptoms due to flu shot?

I recently fell and extended my left hand to catch me. In the am I woke and had a large knot on top of my shoulder , a swollen hand and wrist with some bruising and alot of pain, unable to use the hand or grip anything. That was about three weeks ago, I am know currently experiencing pain, weakness and tingling in the left arm and have developed a large, hard, painful lump on my clavicle . I also just had a flu shot in the left arm two days ago. Could the lump in the clavicle be from the flu shot or is it something I should see a doctor about?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Diabetologist 's  Response

Fall of this nature may have injured you musculoskeletal and neurovascular structures at the area of your shoulder.
You may need and X ray/MRI.
You need to consult your doctor for appropriate treatment.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor